A generalization of Tychonoff’s fixed point theorem. (English) Zbl 0093.36701


Full Text: DOI EuDML


[1] Begle, E. G.: A fixed point theorem. Ann. Math. (2)51, 544-550 (1950). · Zbl 0036.38901
[2] Bourbaki, N.: Espaces vectoriels topologiques, Chap. I, II. (Actual. Sci. et Industr. 1189.) Paris 1953.
[3] Eilenberg, S., andD. Montgomery: Fixed point theorems for multi-valued transformations. Am. J. Math.68, 214-222 (1946). · Zbl 0060.40203
[4] Fan, K.: Fixed-point and minimax theorems in locally convex topological linear spaces. Proc. Nat. Acad. Sci. U. S.38, 121-126 (1952). · Zbl 0047.35103
[5] Glicksberg, I. L.: A further generalization of the Kakutani fixed point theorem, with application to Nash equilibrium points. Proc. Am. Math. Soc.3, 170-174 (1952). · Zbl 0046.12103
[6] Kakutani, S.: A generalization of Brouwer’s fixed-point theorem. Duke Math. J.8, 457-459 (1941). · Zbl 0061.40304
[7] Knaster, B., C. Kuratowski andS. Mazurkiewicz: Ein Beweis des Fixpunktsatzes fürn-dimensionale Simplexe. Fundamenta Math.14, 132-137 (1929). · JFM 55.0972.01
[8] Tychonoff, A.: Ein Fixpunktsatz. Math. Ann.111, 767-776 (1935). · Zbl 0012.30803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.